• Click:

Current position: Home  >  Research  >  Paper Publications

Paper Publications

Stability results for nonlinear functional differential equations using fixed point methods

Journal:Indagationes Mathematicae-new series, 2018, 29(2): 671-686.

Co-author:Sjoerd Verduyn Lunel,Onno van Gaans

First Author:Guiling Chen

Discipline:Science

Translation or Not:no

chenguiling

Associate Professor

Supervisor of Master's Candidates

Education Level:PhD graduate Alma Mater:Leiden University School/Department:数学学院 Business Address:西南交通大学数学学院2414B